Vol 7 No 2 (1967): Lithuanian Mathematical Journal

Vol 7 No 2 (1967)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1967-06-15

Front Matter

Cover
Abstract views 28 | Article downloads (PDF) 3
1-6
PDF

Articles

A. Aleškevičienė
Large deviations for the numbers of occurrence of recurrent events
Abstract views 19 | Article downloads (PDF) 12
187-193
PDF
A. Bikelis | H. Jasiūnas
Limit theorems in the metric spaces L1 and l1
Abstract views 20 | Article downloads (PDF) 14
195-218
PDF
V. Bliznikas
Zur Geometrie der Normalsysteme von einfachen Differentialgleichungen höherer Ordnung
Abstract views 27 | Article downloads (PDF) 10
231-248
PDF
V. Bliznikas
Über Geometrie des Systems der partiellen Differentialgleichungen zweiter Ordnung
Abstract views 26 | Article downloads (PDF) 13
249-264
PDF
B. Grigelionis
On optimal stopping of Markov processes
Abstract views 25 | Article downloads (PDF) 12
265-279
PDF
P. Zabreiko
A formula of spectral radius of integral Volterra operators
Abstract views 18 | Article downloads (PDF) 27
281-287
PDF
P. Mänz
Über die Stetigkeit des Operators Fx(t) = F(t, x(t)) in normierten Produkträumen
Abstract views 18 | Article downloads (PDF) 14
289-296
PDF
N. Nasekovskaja
La convergence absolue de la série d’interpolation
Abstract views 18 | Article downloads (PDF) 10
297-304
PDF
305-319
PDF
V. Statulevičius
On the limit theorems when the limit law is stable
Abstract views 19 | Article downloads (PDF) 12
321-328
PDF
R. Jasilionis
The existence of the solutions of the complex mathematical programming problem
Abstract views 21 | Article downloads (PDF) 11
339-347
PDF
349-355
PDF
I. Jačiauskas
A differential game with timing
Abstract views 19 | Article downloads (PDF) 13
357-362
PDF

Back Matter

Letters to Editor, Contents
Abstract views 30 | Article downloads (PDF) 2
363-370
PDF